# SDR P2EA98232

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PROVISIONAL FUSELAGE SKIN REPAIR AT BS 901, BETWEEN STRINGER 24 LT AND STRINGER 26 LT PER COOPESA EO C00-3-53-591-98 DATED OCT 27, 1998 AND BOEING FAX C00-SJO-98-0830RR DATED OCT 26, 1998.  DOCUMENTED ON FAA FORM 8110-3.  (M)
